JournalsprimsVol. 48, No. 2pp. 419–473

Generalized Jacquet Modules of Parabolically Induced Representations

  • Noriyuki Abe

    Hokkaido University, Sapporo, Japan
Generalized Jacquet Modules of Parabolically Induced Representations cover
Download PDF

Abstract

In this paper we study a generalization of the Jacquet module of a parabolically induced representation and construct a fi ltration on it. The successive quotients of the fi ltration are written by using the twisting functor.

Cite this article

Noriyuki Abe, Generalized Jacquet Modules of Parabolically Induced Representations. Publ. Res. Inst. Math. Sci. 48 (2012), no. 2, pp. 419–473

DOI 10.2977/PRIMS/75